# SDR DALA2024080807895

- Difficulty date: April 2, 2021
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 72,375 hours, 23,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bearing Cover
- Condition: Missing
- Location: L1 Door Fwd Lowe
- Component: Bearing Plate, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DTE/MONITOR INSP. LOG REF. ER/A 590852-14 FUSELAGE / SKIN / STA 620-640, S-17L & S-18L / DENT, FUSELAGE SKIN, STA. 620-640, S-17L ? S-18L, DENT. CORRECTIVE ACTION: REF ERA 590852-14. (1771257)
